Jump to content
CrazyBoards.org

Lemmiwinks

Member
  • Content Count

    180
  • Joined

  • Last visited

2 Followers

About Lemmiwinks

  • Rank
    Member

Profile Information

  • Gender
    Not Telling

Recent Profile Visitors

949 profile views
  1. Can intrusive thoughts also be like old delusions coming back? (even if not even remotely as strong as during a crisis you're still left doubting reality) I'm gonna try saying "FUCK OFF" or something next time, sounds like a nice solution : ) Hope it helps...
  2. I can totally relate to this. It was the same after my first psychotic episode, I didn't laugh for like 3 months (besides not being able to enjoy anything, not even watching tv) and I also had trouble socializing. In my case, I'm not sure whether it was the episode or the meds I was on, maybe both. I know it's hard, but give it time. You went through a really hard thing to go through, so it does take some time for things to go back to normal. Also, perhaps your med combo is causing.. uhm... wait, let me search for it... Anhedonia! Thank you Google. So maybe your meds are causing anhedonia, you can discuss this with a physician (who will obviously know better than me). Best of luck, L.
  3. Dear Clearsky: Life is hard but it is also beautiful; or so told me my father once. I share this with you: http://www.poemhunter.com/poem/black-messengers-translation-of-los-heraldos-neg/ I hope life gets better for you soon.
  4. Hilarious!! thanks for posting that : )
  5. wow, your voices sing together as in a band? I never heard of that before, hope it is a nice song at least...
  6. hi everyone, interesting topic. It seems miss-e and me are among the few who experience hallucinations in the form of music. Anyone else? Anyone know anything about it? Sometimes I like the music (like this one time when I heard slow electronic music), but the first time I heard music no one else did it was a horrible experience (the music was not nice at all). (also, sometimes I wonder whether I really hear music, or whether I just hear normal sounds that my mind interprets as music for some weird reason.)
  7. just wanna say: be careful with making medical decisions like going off a med by yourself (yes, I did read the part where you say you made your decision already; I'm just... let's say I'm thinking aloud)
  8. yeah... this. Luckily for me I only hear voices when in an episode, but just like Koakua's, they are critical of everything I do/am (even if I am doing nothing...)
  9. Thanks for the replies. I am still having problems with this particular AAP. I will bring it up with my physician (meaning I am gonna beg him to lower the dose) and post here anything relevant. EDIT: btw, I threw up the next day again and have, since then, really watched what I eat; just like Lisa above this comment, I seem to eat less.
  10. I felt better afterwards regarding my excessive sweating, so maybe it was just food poisoning. The other unpleasant effects stayed. Oh, and I did take it with a meal (+600 mg quetiapine)
  11. My pdoc increased my risperidone dose from 1 mg to 3 mg yesterday. I felt so bad the whole time, I was lying in my bed feeling like a zombie, sweating like a pig and even shivering a bit. Thing is I ended up throwing up in the middle of the night. Can it be the Risperidone? Or did I just eat something that I should't? THANKS!
  12. Yes, Woo, you are completely right, it would be best to bring it up. But I just don't know how... how do I tell him such a thing? Bottomline is I trust him (and perhaps him alone) enough so that in a crisis I will do as he says (I hope).
  13. I wrote it myself (and then legalized my signature) so that my older brother would be in charge of me in case I go nuts again... I haven't told him though... hoping he will never have to use it ; (
×
×
  • Create New...